Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Syphilis Rash Under Armpit

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Atripla Rash

Can Atripla cause a rash on the palms and tops of your hands and insides of the arms? I have now been on Atripla 9 days and just woke up with a rash. I have looked through the website and have not found specifics. Online I can only find syphilis...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...Atripla can cause a rash as you describe but as you point out syphilis would also be on the list of possibilities. For most patients with a drug rash Read more »

Syphilis and RPR Titers

Hello, I was treated for Syph in November 1992 with an RPR of 1:512. I also had a spinal tap which... Read more »

Internet diagnosed me. I hope you won't!

Dear Dr. Frascino:Thank you for your time. As a married man with children I am living in fear each... Read more »
Articles
The Well Project

Gynecological Problems

...to six months after the sore heals, symptoms of secondary syphilis may occur. These symptoms include swollen lymph glands, a rash especially noticeable on the palms of the hands and soles of the feet, and painless sores on various parts of the... Read more »
AIDS InfoNet

How Risky Is It?

...sex is extremely low. It is much lower than for other types of unprotected sexual activity. However, other diseases such as syphilis can be transmitted through oral sex. What Increases the Risk of HIV Infection? Syphilis can increase the... Read more »
AIDSinfo

An Overview of Rescriptor (Delavirdine)

...its desired effects, delavirdine can cause some unwanted effects. Serious side effects of this medicine include severe skin rash accompanied by blisters, fever, joint or muscle pain, redness and swelling of the eyes, sores in the mouth, and... Read more »
AIDS InfoNet

Taking Current Antiretroviral Drugs

...tenofovir. Emtricitabine (FTC, Emtriva) 1 (200 mg; 1, once a day) No food restrictions. Headache, diarrhea, nausea, and rash. Do not take with lamivudine (Epivir) or Truvada. Epzicom (Combination pill) 1 (600 mg abacavir + 300... Read more »
Connect With Others

What's happening to me?!?

Posted by Houstondude, 2 Replies
...though the last 3 were not as bad as the first two, just my clothes were a little wet. My lymph nodes by my collar bone, under my armpits and in my groin got swollen too. This got me very paranoid so I went to get tested again at 3 1/2 weeks post... Read more »

syphilis & HIV

Posted by Anonymous, 1 Reply
...it as syphilis and gave me my first penicillin jab and some medication to be taken for two weeks. After the medication, my rash had gone but i still had tinglish feeling and muscle and joints pain on a off. I had my second jab two weeks after my... Read more »

rash under armpit

Posted by Anonymous, 3 Replies
...is a rash under the armpit a common ars symptom. the rash under my armpit looks to me as it is peeling.it is kind of red in color but not real dark. should Read more »

this is what freaks me out

Posted by chrisbadmushroom, 1 Reply
...than one doctor told me that I had to have my head examined but in the meantime the swollen glands went from my elbows to my armpits, to my groin, to my thighs, to the back of my knees. Nobody wanted to look at my swollen nodes because the tests... Read more »